Sorry for the profanity, but there really wasn’t a better title.
Scan was not good. At least not what we expected.
There’s not only growth from the existing tumors but there’s new ones on my liver. I will also have to have a CT on my lungs this week to see if they are clear.
Obviously, this is hard to hear. I’m not crushed, but I’m certainly disappointed. The worst part is this means a new chemo regiment. I was really hoping for a break. Wasn’t expecting to have to deal with new drugs. And new side effects. Fuck.
I started the new drugs today. We’ll see what happens. I’m told the worst side effect will be diarrhea. Awesome. And not just a little. Like, horribly cramping expolsive diarrhea. Doesn’t that sound great? Bright side is I do have a colostomy. If that will be my future I at least won’t be stuck on the john all day. Plus no chaffing butt! Bonus!
The other likely side effect will be losing my cool new curly red hair. Boo. I was just starting to really enjoy it and having fun seeing how it was coming in. Oh well. Just hair. Luckily I still have hats and bandanas. Weather is starting to warm up too. I just hate “looking” like I’m sick. Fuck.
So I’m sad. A little scared, but mostly sad. One of the drugs that I’ll now be on is one that they usually give in first line defense and I’ve read is quite effective. I’m going to trust that there was a reason things went the way they did and that it will be better for me to have it now.
I’m going to allow myself to be pissed about this today. Maybe tomorrow too. But then I’m warrioring up and directing my anger and frustration at you, canSer. You fuck. Look out. I’m not playin anymore.
I have faith that this journey is far from over. Just a bump in the road. Continued prayers, thoughts, good vibes and warrior poses are much appreciated. ❤